# SDR ASAA0380006

- Difficulty date: January 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59364353
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FUSELAGE SKIN DENTED AT FS 1124.  INSTALLED INTERNAL DOUBLER OVER DENT PER SRM 53-04.  (M)
